Diabetic ketoacidosis with mild hyperglycemia is a major complication of sodium-glucose cotransporter 2 inhibitors. Although its use is not approved for patients with type 1 diabetes mellitus, the drug is often prescribed with the hope of optimizing metabolic control. We report a 20 years old female with hypo-thyroidism and type 1 diabetes consulting for vomiting and abdominal pain. The patient had used canagliflozin during the two previous months. Laboratory showed a blood glucose of 200 mg/dl, a severe metabolic acidosis (pH 7.1) and ketonemia. The patient was successfully treated in the intensive care unit.
|Translated title of the contribution||Diabetic ketoacidosis with mild hyperglycemia associated with the use of canagliflozin. Report of one case with type 1 diabetes|
|Number of pages||4|
|Journal||Revista Medica de Chile|
|Publication status||Published - 2017|
ASJC Scopus subject areas